# SDR DALA2016091006512

- Difficulty date: September 9, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR WEAR L1 DOOR WEB AT BEAM 5 AFT SECTION, SN 00698.  WEB ON BEAM 5 AFT SECTION WAS REPAIRED IAW SRM 52-01, FIG 4.
